# SDR YENA20101018140

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 19,770 hours, 6,902 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1784 BOG-MCO, AIR TURNBACK TO BOG DUE TO FLT CONTROL AIL 1 AND 2 FAULT ON ECAM. FLT CONTROL ALT LAW LOST.  RESET ELAC 1 C/B B11 AND A01.  PERFORMED OPS TEST REF AMM 27-14-00-710-001.  AILERON HYD ACTUATION NO FAULTS FOUND.  MCC VERIFIED ONE TIME OCCURENCE VIA AIRMAN, NO PRIOR 30 DAY HISTORY.
